# SDR FDEA201412054065

- Difficulty date: December 5, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,726 hours, 28,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY HATCH, INBD BRACKET CORRODED.  REPAIRED. MINOR REPAIR.
